Citation: David. "High Blood Pressure/Heart Problems: An Experience with 4-AcO-DMT (exp86617)". Erowid.org. Sep 28, 2010. erowid.org/exp/86617
I just took a trip with 150 or so mg of 4 aco DMT. I literally think I almost died. Took it at 5:30pm. Half an hour or more in I was getting some visuals, though really not that intense or even very good. I started to get anxiety and feel nauseous/sick. I was outside walking around. I managed to make it home luckily. On the walk back I felt odd sensations in my body that were likely not good. When I got home I was pretty sure I was gonna die. I lay in bed for a bit. The trip/sick like feeling started to subside a bit. I managed to sit up and go to sit on the toilet. I then started to feel very high pressure in the blood vessels of the upper left of my body. I lay back down in bed and stayed awake for the next couple hours feeling high pressure in my heart and vessels through out my body. It really could have been a heart attack or something similiar? Even today, the day after I feel having a physical feeling of general weakness in my chest/heart.
This drug really is more of a poison than a psychedelic. Generally weak visuals, really messed with my blood pressure and heart. I would recommend people stay away from it. By the way I took the high dose because the previous two days I had taken about 40-50 mg with little effect. This was a 250 mg bag that is now all gone.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.